Paper Title:
The Existence and Uniquence of the Solution for the Newtonian Equation
  Abstract

In this paper,the methods of the basin of attraction and the nonnegative coercive function are used to discuss the existence and uniquence of the periodic solution to the Newtonian equation of motion. Some Theorem is proved and the main results are generalized and discussed in this papers.

  Info
Periodical
Key Engineering Materials (Volumes 426-427)
Edited by
Dunwen Zuo, Hun Guo, Guoxing Tang, Weidong Jin, Chunjie Liu and Chun Su
Pages
334-338
DOI
10.4028/www.scientific.net/KEM.426-427.334
Citation
Y. Q. Feng, Z.H. Shen, "The Existence and Uniquence of the Solution for the Newtonian Equation", Key Engineering Materials, Vols. 426-427, pp. 334-338, 2010
Online since
January 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Shi Qiu Zheng, Dian Chuan Jin, Shuai Zhang, Yan Mei Yang, Jin Peng Wang
Abstract:In this paper, we mainly study the properties of solutions of backward stochastic differential equations (BSDEs) driven by a simple Lévy...
288
Authors: Jian Wei Dong
Chapter 1: Material Science
Abstract:The bipolar isothermal quantum drift-diffusion model in two or three space dimensions with initial value and periodic boundary conditions is...
186
Authors: Xin Liang, Fu Zhong Cong, Ming Juan Ma, Yu Zhang
Chapter 15: Dynamic Analysis of Processing
Abstract:The existence of periodic solutions for a class of even order delay differential equations is obtained. It is useful in the delay problem of...
2500
Authors: Lei Wang, Li Li
Chapter 10: Data and Intelligent Information Processing: Its Applications
Abstract:In this paper, we consider the existence of positive solutions for nonlinear Lidstone boundary value problems. An new existence result is...
1201